# SDR USAA2009012690151

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,602 hours, 27,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 614 PHX-ATL - EEL - FOUND FORWARD BULKHEAD EMERGENCY LIGHT INOPERATIVE.  PIG TAIL WAS BROKEN INSIDE OF LIGHT FIXTURE.  MAINTENANCE REMOVED AND REPLACED LAMP MODULE ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
